# SDR UALA2010032200952

- Difficulty date: March 22, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 74,032 hours, 12,040 cycles
- Engine: Pwa PW4060
- System (JASC): 3600 · Pneumatic System
- Part: Valve
- Part number: 7732887810
- Part serial: 92
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENG BLEED OFF AND RT PACK OFF LIGHTS CAME ON DURING T/O ROLL AND STAYED ON THRU CLIMB AND L-O, THEN BLEED SHUTS OFF.  DID BITE CHECK ON AIR SUPPLY BITE MODULE.  HITS PRV AND WIRING.  SWAPPED LT AND RT AIR SUPPLY CONTROL CARDS-NO HELP, RETURNED CARDS TO ORIGINAL POS. REPLACED RT ENG PRV-NO HELP. REMOVED NEWLY INSTALLED PRSOV FROM NR 2 ENG REMOVED PRSOV FROM NR 1 ENG AND INSTALLED IN NR 2 ENG. NEEDS RUN ACCMP 1 AND 2 ENG FOR PRSOV CHANGES.  RAN AT HIGH POWER BOTH ENGS, BLEED PRESSURES NORMAL.
